# SDR CALA2014072291495

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 52,398 hours, 6,268 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN SMOKING OR SPARKING R31 & R32.  DEPOWERED GALLEY & SMOKE STOPPED.  SLIGHT ELEC SMELL OVEN R31 INOPERATIVE & COLLARED.
